# SDR DHL9970210C

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, FWD CARGO COMPARTMENT DOOR HAS A CRACKED DOUBLER AT THE AFT BOTTOM INTERIOR OF DOOR. THIS CAN BE SEEN WITH THE DOOR CLOSED AND INSIDE THE CARGO COMPARTMENT AT FS 560.  REMOVED AND REPLACED DAMAGE AREA AT FWD CARGO COMP DOOR AFT BOTTOM INTERIOR OF DOOR MAT USED 2024-T3, 0.50 45 BY 5 LOT 335284 PO NR 8314616 AS PER B 727 SRM 53-10-1. N/R 3140.
